American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C60) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Gaven J. Martin. Extending rational maps. Conform. Geom. Dyn. 8 (2004) 158-166. MR 2122524.
Abstract, references, and article information   
View Article: PDF

[2] G. J. Martin. Branch sets of uniformly quasiregular maps. Conform. Geom. Dyn. 1 (1997) 24-27. MR 1454921.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1